# SDR AU000362

- Difficulty date: May 11, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Fokker F27MK50
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: Y00232401
- Condition: Faulty
- Location: Rudder
- Part time: 17,211 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(AUS) RUDDER/ELEVATOR CABLE TENSION REGULATOR FAULTY. RUDDER BRAKE STICKING.
